MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS POCKET; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER

HOLLISTER INCORPORATED VAPRO PLUS POCKET; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Model Number 71124-2-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 01/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the dhr of finish goods, packing, push fitting, sleeving, and coating processes and no issues identified.Non-conformance material records (ncmr) review was performed and no issues were identified.At this time, the root cause cannot be determined because all the potential root causes were checked, and no deviations were observed.No corrective actions have been determined at this time.A photo evaluation and sample return from the same box is pending investigation.A follow-up will be submitted once investigations are completd.
 
Event or Problem Description
It was reported that a 34-year-old male end user had been using the hollister vapro plus pocket during self-catheterization and reported that a 7 to 10 cm piece of the catheter broke off and ended up in his bladder.It was reported that he then went to the emergency room and was reportedly scheduled for surgery the next day to remove the broken catheter piece.Additional information received reported that the catheter fragment had remained in his bladder from a saturday to monday, when it was surgically removed.

Brand Name
VAPRO PLUS POCKET
Common Device Name
SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER LIETUVA, UAB
oro parko g. 2, sergei
karmlavos sen.
kaunas, 54462
LH   54462
Manufacturer Contact
karen deering
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24148567
Report Number3016675012-2026-00001
Device Sequence Number8969811
Product Code GBM
UDI-Device Identifier00610075094462
UDI-Public(01)00610075094462(17)270901(30)30(10)5I169
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number71124-2-30
Device Catalogue Number71124-2-30
Device Lot Number5I169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale